# SDR ASAA2019102103059

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,216 hours, 12,381 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 23A1276
- Condition: Leaking
- Location: Apu
- Part time: 11,488 hours, 18,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU STARTER GENERATOR APPEARS TO BE CRACKED ON BOTTOM OF GENERATOR CASE. LEAKING OIL. GROUNDED - YES. REMOVED & REPLACED APU SGU REF B737-800 AMM 49-41-21. LEAK & OPS CHECK GOOD.
